# SDR ASAA2017040920408

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 17,449 hours, 5,635 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989084
- Part serial: 19927
- Condition: Failed
- Location: Ecs Bay
- Part time: 6,481 hours, 2,162 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL. RAN QRH CHECKLIST, LIGHT STILL ILLUMINATES ON RECALL. GROUNDED - YES. FOUND NR 1 TEMP CONTROLLER WITH ZONE TRIM VALVE FAULT. REMOVED AND REPLACED AFT CABIN ZONE TEMP CONTROL VALVE TRIM MODULATING PER AMM 21-61-21. LEAK CHECK GOOD AND BITE CHECK GOOD.
